# SDR I5PA2017032875711

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N508109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR SUPPORT BS1016 WL208.10 LBL 25-LBL 45. REMOVED AND REPLACED PER SRM 51-40-02 AS DOCUMENTED ON ATS JOB 722361 CARD 00274.
